MAUDE Adverse Event Report: TIDI PRODUCTS LLC TIDISHIELD CLEAR PROBE COVER 4" W X 32" L; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

TIDI PRODUCTS LLC TIDISHIELD CLEAR PROBE COVER 4" W X 32" L; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number MICK-P432
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: the complaint product is expected to be returned, but not yet received by the manufacturer.Therefore, this report is based solely on customer provided information.Historical complaint data review identified no other similar complaints documented for this sku in the last 5 years.Manufacturing records did not reveal any nonconformances or other issues noted that could have contributed to the reported issue.Samples have been received by the distributor and are being prepared for return to the manufacturer for evaluation.At this time, there is not enough information to confirm the reported failure or to determine root cause.Manufacturer reference file: (b)(4).
 
Event or Problem Description
Per the product complaint report: "when used in the operating room we had 3 probe covers that were punctured.".

Brand Name
TIDISHIELD CLEAR PROBE COVER 4" W X 32" L
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key17509493
Report Number2182318-2023-00069
Device Sequence Number6217495
Product Code IYO
UDI-Device Identifier00618125143153
UDI-Public00618125143153
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090773
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMICK-P432
Device Catalogue NumberMICK-P432
Device Lot Number030471
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown